# SDR 6CBA2024111524001

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N923AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2023
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Contactor
- Part number: 9740926111
- Part serial: 2249
- Condition: Burned
- Location: Cabin Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT, CREW & PAX BECAME AWARE OF A BURNING PLASTIC SMELL IN COCKPIT & CABIN. CAPT REPORTED DID NOT SEE ANY SMOKE.  CLOSE TO KCHA AND CHOSE TO DIVERT.  CREW DID NOT DECLARE AN EMERGENCY.   BURNING SMELL IN COCKPIT, VISIBLE SMOKE IN CABIN. SEEMED TO ORIGINATE FROM THE REAR OF CABIN.  DETERMINED CAUSE TO BE BURNED CONNECTIONS AT THE AUX CABIN HEATER, DEACTIVATED AUX CABIN HEATING SYSTEM AND VERIFIEDUNDER FLOOR HEATER OPERATES NORMALLY IAW MEL 21-9. REMOVED AND REPLACED MELTED TERMINAL LUG ON WIRE H230A8 TO HEATING RELAY K293 IAW WDG 21-40-00. (LWG).  REMOVED AND REPLACED AUX CABIN HEATER CONTACTOR P/N:974.09.26.111(ON/OFF), S/N:2249(OFF), S/N:2774(ON) IAW PILATUS WDM 21-40-00. FUNCTION TEST GOOD.(SAR)
